Advertisement

Siberian Mathematical Journal

, Volume 17, Issue 3, pp 530–533 | Cite as

Periodic and stationary solutions of quasilinear parabolic equations

  • V. S. Klimov
Article

Keywords

Stationary Solution Parabolic Equation Quasilinear Parabolic Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    A. Ladyzhenskaya, V. A. Solonnikov, and N. N. Ural'tseva, Linear and Quasilinear Equations of Parabolic Type [in Russian], Fizmatgiz, Moscow (1967).Google Scholar
  2. 2.
    S. N. Khudyaev, “A criterion for the solvability of the Dirichlet problems for elliptic equations,” Dokl. Akad. Nauk SSSR,148, No. 1, 44–46 (1963).Google Scholar
  3. 3.
    Yu. S. Kolesov, “On the solvability of boundary-value problems for quasilinear elliptic equations of the second order,” Usp. Matem. Nauk,23, No. 2, 211–212 (1968).Google Scholar
  4. 4.
    Yu. S. Kolesov, “Periodic solutions of quasilinear parabolic equations of the second order,” Trudy Mosk. Matem. O-va,21, 103–132 (1970).Google Scholar
  5. 5.
    O. A. Ladyzhenskaya and N. N. Ural'tseva, Linear and Quasilinear Equations of Elliptic Type [in Russian], Fizmatgiz, Moscow (1973).Google Scholar
  6. 6.
    I. I. Shmulev, “Periodic solutions of the first boundary-value problem for parabolic equations,” Matem. Sb.,66, No. 3, 398–410 (1965).Google Scholar

Copyright information

© Plenum Publishing Corporation 1977

Authors and Affiliations

  • V. S. Klimov

There are no affiliations available

Personalised recommendations